# SDR CA070207007

- Difficulty date: February 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,789 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Part time: 8,862 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE ON FINAL APPROACH, SMOKE WAS OBSERVED IN COCKPIT COMING FROM THE LOWER LT C/B PANEL. SIDE LIGHT C/B POPPED AND SMOKE STOPPED. LANDING COMPLETED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS CONTACTED AND IN CONVERSATION WITH FLIGHT CREW SMOKE PROBLEM WAS ISOLATED TO EDGE OF PANEL LIGHTING, C/B WAS PULLED AND POWER FUNCTION TEST REVEALED NO FURTHER SMOKE ISSUES. RETURN FLIGHT WITH ESSENTIAL CREW WAS CARRIED OUT. MAINTENANCE STAFF CONFIRMED PROBLEM AND SHORTED PANEL WAS REPAIRED. (TC NR 20070207007)
